Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 0||UN / IM|
Administered by: Unknown Purchased by: Unknown
Symptoms: Cervical root pain, Injection site oedema, Injection site pain, Injection site swelling, Injected limb mobility decreased
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? No
Other Medications: ADEPAL
Preexisting Conditions: Psoriasis; Anxiety
Diagnostic Lab Data: None
CDC 'Split Type': WAES0712USA03919
Write-up:Information has been received from a health professional concerning a 16 year old female with a history of psoriasis and anxiety who on 22-OCT-2007 was vaccinated with a first dose of Gardasil (lot# unknown) IM in the left deltoid. Concomitant therapy included ADEPAL. On 23-OCT-2007, the day after vaccination the patient developed oedema and pain at the site of injection. Subsequently oedema extended to the whole left arm and hand and was associated with complete functional impairment. The event was complicated by cervicobrachial neuralgia that was induced, according to the physician, by the vicious position caused by pain. The patient was treated with immobilisation of the left arm. The patient recovered from oedema and injection site pain after 15 days. At the time of reporting, the patient had not recovered from cervicobrachial neuralgia. The reporter considered the event as serious. Additional information is not expected. Other business partners included are: E2007-09130.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166